# SDR ASAA0010049

- Difficulty date: March 30, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT CABIN EXIT IDENTIFIER WAS FOUND TO BE INOPERATIVE.  TIGHTENED LOOSE CONNECTION AND IDENTIFIER OPERATED NORMALLY.  (M)
